# SDR MALA060509

- Difficulty date: August 8, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Aircraft time: 13,464 hours, 12,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9907109
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAPACITY CHECK PER GRIMES CMM WO 412747.  REPLACED BATTERY PACK.
